On Wednesday I went to my pain doctor's office to receive an IV treatment to break the headache cycle I seem to be in. The office staff was very nice, got me in a room fairly quickly and even turned the lights down low.
Nurse One came in to start the IV. She was pleasant enough, but I am notorious for not having very good veins; they like to roll away. After her second stick I asked her very politely if she could find another nurse to start my IV. She thought that was a good idea and in came Nurse Two. Started up my IV in no time and the meds began to flow.
Then the oddest thing happened, my head began to get WORSE. I assured myself it couldn't be the meds, it was just my head pain. So ten minutes later the second dose of medication was administered and my head pain continued to get worse. Well, we stopped those steriods asap, and switched over to the "old shot in the behind" route! Two shots later I was feeling much better. Pain almost gone and totally relaxed.
My husband brought me home and promptly put me to bed. I thought I would sleep off the rest of my pain but alas, I did not. I do believe I have to call the doc tomorrow and dicuss tweaking my medications. And I was starting to think I had this under control...
Published On: May 13, 2007